# SDR SWAA2020090108170

- Difficulty date: August 13, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER CLIP DAMAGED STA 847 STR 25 LT / REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02(SA-M 326 1314549)
